# SDR AALA202204198397

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,187 hours, 32,444 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR LEFT EMERGENCY EXIT ILLUMINATED IN FLIGHT. FLIGHT ATTENDANT REPORTS ASSOCIATED SLIDE ARMED LIGHT FLICKERING. RE-INSTALLED COVER FLAP ON LEFT HAND OVER WING EXIT DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-23-47.
